埼玉医科大学雑誌 第41巻 第2号 (2015年3月) 139-143頁 ◇論文(図表を含む全文)は，PDFファイルとなっています．
PDF (824 KB)
Ryuta Itakura＊, Fumihiko Namba, Ayumu Arakawa,
Posterior reversible encephalopathy syndrome (PRES) has become a common disease entity. Clinically, the patient usually presents with acute onset of neurological problems including headache, convulsions and visual impairment or blindness. On the other hand, disseminated herpes simplex virus (HSV)-1 infection is usually observed in immunocompromised individuals. We present a case of cyclosporin A (CyA)-induced PRES and disseminated HSV-1 infection during chemotherapy treatment with etoposide, prednisolone and CyA for Epstein-Barr virus-associated hemophagocytic lymphohistiocytosis (EBV-HLH). The combination therapy for EBV-HLH was initially effective. However, the patient developed prominent side effects, drug-induced encephalopathy and the risk of infection under an immunosuppressive state. She showed an excellent outcome after discontinuation of CyA and treatment with acyclovir and methylprednisolone. In conclusion, this case report emphasizes the difficulty in choosing an appropriate treatment for EBV-HLH when some side effects develop and the importance of making a timely diagnosis for preventing progression to permanent damage from HLH-associated encephalopathy or PRES.
J Saitama Medical University 2015; 41(2): 139-143